RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 5, Pages 612–618 (Mi de10837)  

Ordinary Differential Equations

On the Basis Property of a System of Eigenfunctions of a Nonlinear Spectral Problem

A. S. Makin

Moscow Akademy of Instrument Engineering and Informatics

Full text: PDF file (855 kB)

English version:
Differential Equations, 2003, 39:5, 644–651

Bibliographic databases:

UDC: 517.927.2
Received: 18.11.2002

Citation: A. S. Makin, “On the Basis Property of a System of Eigenfunctions of a Nonlinear Spectral Problem”, Differ. Uravn., 39:5 (2003), 612–618; Differ. Equ., 39:5 (2003), 644–651

Citation in format AMSBIB
\Bibitem{Mak03}
\by A.~S.~Makin
\paper On the Basis Property of a System of Eigenfunctions of a Nonlinear Spectral Problem
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 5
\pages 612--618
\mathnet{http://mi.mathnet.ru/de10837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2131700}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 5
\pages 644--651
\crossref{https://doi.org/10.1023/A:1026137802695}


Linking options:
  • http://mi.mathnet.ru/eng/de10837
  • http://mi.mathnet.ru/eng/de/v39/i5/p612

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019